# SDR DALA2025121709194

- Difficulty date: December 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 76,094 hours, 24,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ L1 DOOR SLIDE ARMED LIGHT INTERMITTANT.   ADJUSTED L1 GIRT BAR LIGHT SENSOR IAW B757 AMM 25-66. OPS CHK NML. (1350130)
